Results 1 to 2 of 2
Problems with Lamactil
  1. #1
    drp1963 is offline New Member
    Join Date
    Dec 2015
    Posts
    1

    Lightbulb Problems with Lamactil

    Hello everyone, I'm new to this forum. I am currently taking depakote er 250 mg at night and in the morning. My pdoc is trying me on Lamactil, so I can get off the depakote. I've been on it for 3 years. I was diagnosed Bipolar 1, hypomanic. I also take vistaril 25 mg 3 times a day, and xanax .05 3 times a day. I've gained 50 pounds on the depakote er. The problem I'm having is I am on 25 mg of lamactil at bedtime for now, and I'm having vivid dreams, and all the next day my head feels funny, like I can't collect my thoughts. And my anxiety has tripled. I don't know if this is common or am I having a bad reaction. My chest also feels tight. It has also killed my appetite. Has anyone had these experiences? Should I keep taking it and my body will adjust? I panic when anything doesn't feel right, and this is impairing my ability to function. I should also mention that I was agoraphobic for 25 years and just started getting out of the house about a year ago. I never have depression. I'm just wide open all the time. I don't sleep and am angry a lot. I have tried many antidepressants and they all send me on a trip. I just can't take them. So I welcome your comments. Thanks for reading.

  2. #2
    BabeChevy10684 is offline New Member
    Join Date
    Nov 2015
    Posts
    3

    Default

    I would tell my Dr about these side effects especially the chest pain. Any medicine that cause you chest pain need to be stop.

Similar Threads

  1. problems after getting clean
    By skeleton12 in forum Need to Talk?
    Replies: 5
    Last Post: 11-03-2008, 08:11 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22